Is the Aleve taken for relieving pain in leg causing blood in stools?
I have been taking Aleve for the last month..about 2 per day to relieve pain I developed in my leg. I just had a physical, yearly, and they found blood in my stool. Some days I went without Aleve. Is the Aleve causing me to have blood in my stools?
Its most common side effects include dyspepsia (heartburn), abdominal pain, gastritis, ulcer in the stomach or small intestine which could result in bleeding in the stools. Based on the history you seem to have developed bleeding caused by Aleve. Stop taking the drug immediately and consult your doctor for proper evaluation and to prescribed an alternate effective but a safer medication for your leg pain after properly diagnosing its condition.
Hope this will help. Let me know if I can assist you further.
Regards, Dr. Mohammed Taher Ali
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]